Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36343
標題: Controlling arrivals for a queueing system with an unreliable server: Newton-Quasi method
作者: Wang, K.H.
王國雄
Yang, D.Y.
關鍵字: F-policy
Matrix analytical method
Optimization
Newton-Quasi method
Startup
Server breakdowns
non-reliable server
startup time
n-policy
f-policy
breakdowns
service
期刊/報告no:: Applied Mathematics and Computation, Volume 213, Issue 1, Page(s) 92-101.
摘要: This paper deals with the control policy of a removable and unreliable server for an M/M/1/K queueing system, where the removable server operates an F-policy. The so-called F-policy means that when the number of customers in the system reaches its capacity K (i.e. the system becomes full), the system will not accept any incoming customers until the queue length decreases to a certain threshold value F. At that time, the server initiates an exponential startup time with parameter c and starts allowing customers entering the system. It is assumed that the server breaks down according to a Poisson process and the repair time has an exponential distribution. A matrix analytical method is applied to derive the steady-state probabilities through which various system performance measures can be obtained. A cost model is constructed to determine the optimal values, say (F*, mu*, gamma*), that yield the minimum cost. Finally, we use the two methods, namely, the direct search method and the Newton-Quasi method to find the global minimum (F*, mu*, gamma*). Numerical results are also provided under optimal operating conditions. (C) 2009 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11455/36343
ISSN: 0096-3003
文章連結: http://dx.doi.org/10.1016/j.amc.2009.03.002
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.